Independence of the transient fluctuation theorem to thermostatting details

File Size Format
25631_1.pdf 163Kb Adobe PDF View
Title Independence of the transient fluctuation theorem to thermostatting details
Author Williams, Stephen R.; Searles, Debra Joy; Evans, Denis J.
Year Published 2004
Publisher American Physical Society
Citation Physical Review E: (Statistical, Nonlinear| and Soft Matter Physics), Vol. 70, pp. 066113.1-066113.6
Peer Reviewed Yes
Published Yes
Publisher URI http://pre.aps.org/
Alternative URI http://dx.doi.org/10.1103/PhysRevE.70.066113
Copyright Statement Copyright 2004 American Physical Society. Reproduced in accordance with the copyright policy of the publisher. This journal is available online - use hypertext links.
Faculty Faculty of Science
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice